MAUDE Adverse Event Report: COLOPLAST A/S TITAN TOUCH SCRO ZERO ANG 14CM; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN TOUCH SCRO ZERO ANG 14CM; INFLATABLE PENILE PROSTHESIS
Model Number ES29142400
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A titan touch pump and two cylinders were received for evaluation.Because quality's examination of the returned components may not conclusively confirm or disprove the report of infection, quality did not perform a microscopic examination.The review of the device lot history records by quality assurance indicates this lot passed sterility testing prior to being released.Based on this knowledge, quality concludes that the device was sterile prior to the device packaging being opened and that the infection originated from source(s) other than the device.Management routinely reviews events such as this and monitors complaint levels.Additionally, events of this type are captured in the product risk documentation.Based on this information, no further corrective action is required at this time (b)(4).Exemption #e2006011.
 
Event or Problem Description
According to the available information, infection - scrotal at pump.

Brand Name
TITAN TOUCH SCRO ZERO ANG 14CM
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key6741849
Report Number2125050-2017-00294
Device Sequence Number685006
Product Code FHW
UDI-Device Identifier05708932539166
UDI-Public05708932539166
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberES29142400
Device Catalogue NumberES29142400
Device Lot Number4751579
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2017
Initial Report FDA Received Date07/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR